No Cover Image

Journal article 1141 views

Long-term behavior of stochastic interest rate models with jumps and memory

Jianhai Bao, Chenggui Yuan Orcid Logo

Insurance: Mathematics and Economics, Volume: 53, Issue: 1, Pages: 266 - 272

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.insmatheco.2013.05.006

Published in: Insurance: Mathematics and Economics
Published: 2013
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 266
End Page: 272